Aspartame- not a health food

If it  says "SUGAR FREE," on the label, or on the label is equal or nutrasweet.  Stay away !!

  It has been found that aspartame, may mimic the symptoms of multiple sclerosis and systemic lupus, fibromyalgia, multiple chemical sensitivity and more.  

 Aspartame is so dangerous: When the temperature of this
sweetener exceeds 86 degrees F, the wood alcohol in ASPARTAME converts to
formaldehyde and then to formic acid, which in turn causes metabolic  acidosis. (Formic acid is the poison found in the sting of fire ants.) The methanol toxicity can cause multiple symptoms, from severe headaches, to muscle aches, numbness and fatigue.  Methanol toxicity is dangerous .  I have spoken to patients that drink diet sodas all day long, three, four a day w/ caffeine.  This is serious.  I have seen patients over the years become asymptomatic after going off diet sodas.   
I had seen a case where their tinnitus, (ringing in the ear) was resolved after going off diet sodas.   
If you suffer from fibromyalgia symptoms, spasms, shooting pains, numbness in your legs, cramps, vertigo, dizziness, headaches, tinnitus, joint pain, depression, anxiety attacks, slurred speech, blurred
vision, or memory loss- and you are drinking diet sodas or using equal or nutrisweet, then you may have  ASPARTAME DISEASE
Aspartame is especially dangerous for diabetics.  I have read  that physicians 
would think  that they had a patient with retinopathy, when in fact the
symptoms were  caused by aspartame. The aspartame drives the blood sugar out of
control and causes you to crave more sugar and more food.  It actually can cause one to overeat. 

Diabetics may suffer acute memory loss due to the fact that aspartic acid and phenylalanine are neurotoxic without the other amino acids found in protein. Thus the aspartame  passes the blood brain barrier and can cause damage to the brain.  It can cause  diabetics (as well as in patients not
suffering from diabetes) various kinds of  depression,  panic attacks, rage, and in some cases violence. 
Some doctors  warns that it can cause birth defects i.e. mental retardation if
taken at the time of conception and early pregnancy. Children are especially
at risk for neurological problems  and should NOT be given NutraSweet.

 

READ LABELS.  Use the pure product.  Say away from artifical sweeteners, food additives and dyes.  i have seen them play havoc for individuals.  And especially dangerous to ADHD children, asthmatics and eczema.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s